# SDR SWAA2017111317725

- Difficulty date: October 14, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 54,882 hours, 25,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 143A8330
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOORWAY LOWER THRESHOLD WEB CORRODED BETWEEN BS 440 TO BS 495.  R&R WEB PER SRM AND DWG.
